MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3018
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
The needle packaging was opened and you can clearly see the needle has not been finished in production as the parts are separate.The blue handle is not attached.Pictures attached and the sample can be returned if required? not used on patient.The outer package was unopened and sealed appropriately.When we opened the package, we found the faulty item inside.The needle packaging was intact and sealed.1st attempt 4th nov 2021.Please reach out and request to verify the following: - was the package or pouch which contain needle seal was opened? - or the outer carton or the box was not sealed properly? - is there photo or sample available showing the package was opened?.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo sample was received by our quality team for investigation.Upon visual inspection of the sample, it was observed that the product kit contains an extra handle intentionally, possibility provides for incomplete assembly, therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001389683 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information and photo analysis the symptom reported by the customer is confirmed.Manufacturing personnel have been notified of this incident and additional training was provided.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
The needle packaging was opened and you can clearly see the needle has not been finished in production as the parts are separate.The blue handle is not attached.Pictures attached and the sample can be returned if required? not used on patient.The outer package was unopened and sealed appropriately.When we opened the package, we found the faulty item inside.The needle packaging was intact and sealed.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12829172
Report Number1625685-2021-00091
Device Sequence Number13833074
Product Code LWE
UDI-Device Identifier10885403043819
UDI-Public(01)10885403043819
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K913306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberTIN3018
Device Catalogue NumberTIN3018
Device Lot Number0001389683
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown